# SDR CALA2016091995734

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 28,759 hours, 17,014 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR STRUCTURE R2 GIRT BAR PLATE FRAMES 66 - 68 HAS CORROSION.  REMOVED AND REPLACED  IAW SRM 51-72-71 AND 51-42-11.
